American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Toshikazu Sunada. Gel′fand's problem on unitary representations associated with discrete subgroups of ${\text{PSL}}_2 ({\mathbf{R}})$. Bull. Amer. Math. Soc. 12 (1985) 237-238. MR 776476.
Abstract, references, and article information   
View Article: PDF

[2] Robert J. Zimmer. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. 6 (1982) 383-416. MR 648527.
Abstract, references, and article information   
View Article: PDF

[3] Richard I. Loebl and Paul S. Muhly. Reductive algebras and automorphism groups of von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 759-761. MR 0397434.
Abstract, references, and article information   
View Article: PDF

[4] Roger Howe and Allan Silberger. Why any unitary principal series representation of $SL_n$ over a $p$-adic field decomposes simply. Bull. Amer. Math. Soc. 81 (1975) Part 1:599-601. MR 0369623.
Abstract, references, and article information   
View Article: PDF

[5] Robert J. Zimmer. Extensions of ergodic actions and generalized discrete spectrum. Bull. Amer. Math. Soc. 81 (1975) Part 1:633-636. MR 0372160.
Abstract, references, and article information   
View Article: PDF

[6] Frederick W. Keene. $L_2$-representations and a Plancherel-type theorem for parabolic subgroups. Bull. Amer. Math. Soc. 81 (1975) 117-120. MR 0354938.
Abstract, references, and article information   
View Article: PDF

[7] Ralph Hughes. Compactness in locally compact groups. Bull. Amer. Math. Soc. 79 (1973) 122-123. MR 0310129.
Abstract, references, and article information   
View Article: PDF

[8] P. J. Sally Jr. and Garth Warner. Fourier inversion for semisimple Lie groups of real rank one. Bull. Amer. Math. Soc. 78 (1972) 251-254. MR 0299733.
Abstract, references, and article information   
View Article: PDF

[9] Roger Howe. Representation theory for division algebras over local fields (tamely ramified case). Bull. Amer. Math. Soc. 77 (1971) 1063-1066. MR 0286939.
Abstract, references, and article information   
View Article: PDF

[10] Martin E. Walter. Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a $W^*$-algebra point of view. Bull. Amer. Math. Soc. 76 (1970) 1321-1325. MR 0284823.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1